# SDR DXTA2016092806311

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 5,933 hours, 4,753 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 3393
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,105 hours, 950 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, CABIN CLIMBED TO 4500 FT,  BEHIND ACFT ALTITUDE. CABIN ALT DECREASE DOWN TO 2000 FT. CONTINUED TO CLIMB UP TO 40,000 FT, NOTICED CABIN RATE SHOWED ZERO THE WAY UP. AT 40,000 FT, CABIN ALT 7800 FT.  DESCENDING,  CABIN BEGAN TO CLIMB, CLIMBED ABOVE 10,000 FT & CABIN ALT LIGHT ILLUMINATED.  LEVELING AT 10,000 FT,  CABIN DESCENDED TO 8500 FT & HELD.  PERFORMED CABIN PRESSURE CONTROLLER DISPLAY TEST, NO FAULTS.   INSPECTED LINES TO CONTROLLER, NO DEFECTS.  INSPECTED PARTICULATE FILTER.   PERFORMED MODE BITE TEST & FOUND RED DESCENT & GREEN CLIMB LIGHT TO PULSE AT AMBIENT PRESSURE.  IAW FIM, R & R CONTROLLER IAW AMM 21-32-00.  NO DEFECTS NOTED. OPS CHECKED GOOD.
